| Model Number |
FX4012SWC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to implant fracture, 7 years and 5 months after implant placement.Bone quality around the area was type iv, and oral hygiene around the implant was poor.No significant finding was observed during the implant removal surgery.The patient has since recovered.
Additional Manufacturer Narrative
Please see attached summary memo.